MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center CENTURION Vision System (Active Sentry); Unit, phacofragmentation

Alcon Research, LLC - Irvine Technology Center CENTURION Vision System (Active Sentry); Unit, phacofragmentation
Catalog Number 8065753057
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
CENTURION Vision System (Active Sentry)
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50099637
Report Number2028159-2026-01210
Device Sequence Number9913481
Product Code HQC
UDI-Device Identifier00380657530571
UDI-Public(01)00380657530571(17)330919(11)230922(10)167FVC
Combination Product (Y/N)N
Initial Reporter CountryMU
PMA/510(K) Number
K161794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065753057
Device Lot Number167FVC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date07/31/2026
Date Device Manufactured09/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown